# SDR EIA990237

- Difficulty date: July 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Pax Doorway
- Part time: 93,105 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C/D CHECK, R1 MED CUTOUT AFT FRAME CRACKED AT FRAME WEB AND WEB DOUBLER AT NR 1 STOP FITTING.  REPAIRED DOOR FRAME AT BS 488 PER SRM 53-10-04 FIG 92.  (M)
